AMS eContent Search Results
Matches for: msc=(65M06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Yongyong Cai and Yongjun Yuan. Uniform error estimates of the conservative finite difference method for the Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jian-Guo Liu, Li Wang and Zhennan Zhou. Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Máté Gerencsér and István Gyöngy. Localization errors in solving stochastic partial differential equations in the whole space. Math. Comp. 86 (2017) 2373-2397.
Abstract, references, and article information   
View Article: PDF

[4] Hiroki Kojima, Takayasu Matsuo and Daisuke Furihata. Some discrete inequalities for central-difference type operators. Math. Comp. 86 (2017) 1719-1739.
Abstract, references, and article information   
View Article: PDF

[5] Göran I. Ågren, Matthieu Barrandon, Laurent Saint-André and Julien Sainte-Marie. Analysis of integro-differential equations modeling the vertical decomposition of soil organic matter. Quart. Appl. Math. 75 (2017) 131-153.
Abstract, references, and article information
View Article: PDF

[6] Azmy S. Ackleh, Baoling Ma and Robert Miller. A general nonlinear model for the interaction of a size-structured population and its environment: Well-posedness and approximation. Quart. Appl. Math. 74 (2016) 671-704.
Abstract, references, and article information
View Article: PDF

[7] Kohei Soga. More on stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 85 (2016) 2161-2193.
Abstract, references, and article information   
View Article: PDF

[8] Lili Hu, Yao Li and Yingjie Liu. A limiting strategy for the back and forth error compensation and correction method for solving advection equations. Math. Comp. 85 (2016) 1263-1280.
Abstract, references, and article information   
View Article: PDF

[9] Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise. Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation. Math. Comp. 85 (2016) 2231-2257.
Abstract, references, and article information   
View Article: PDF

[10] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[11] Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang. Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection. Math. Comp. 84 (2015) 653-674.
Abstract, references, and article information   
View Article: PDF

[12] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[13] Petr N. Vabishchevich. Additive schemes (splitting schemes) for some systems of evolutionary equations. Math. Comp. 83 (2014) 2787-2797.
Abstract, references, and article information   
View Article: PDF

[14] Tyler Skorczewski, Boyce E. Griffith and Aaron L. Fogelson. Multi-Bond Models for Platelet Adhesion and Cohesion. Contemporary Mathematics 628 (2014) 149-171.
Book volume table of contents   
View Article: PDF

[15] Frederick Ira Moxley III, David T. Chuss and Weizhong Dai. An Implicit Generalized Finite-Difference Time-Domain Scheme for Solving Nonlinear Schr\"odinger Equations. Contemporary Mathematics 618 (2014) 181-193.
Book volume table of contents   
View Article: PDF

[16] J. E. Macías-Díaz. A Dynamically Consistent Mickens-Type Discretization of the Hodgkin-Huxley Partial Differential Equation with Non-Polynomial Reaction Law. Contemporary Mathematics 618 (2014) 195-215.
Book volume table of contents   
View Article: PDF

[17] Matthias Ehrhardt. Nonstandard Finite Difference Schemes for the Black--Scholes Equation. Contemporary Mathematics 618 (2014) 217-227.
Book volume table of contents   
View Article: PDF

[18] Lih-Ing W. Roeger. Exact Finite Difference Schemes. Contemporary Mathematics 618 (2014) 147-161.
Book volume table of contents   
View Article: PDF

[19] Zhengfu Xu. Parametrized maximum principle preserving flux limiters for high order schemes solving hyperbolic conservation laws: one-dimensional scalar problem. Math. Comp. 83 (2014) 2213-2238. MR 3223330.
Abstract, references, and article information   
View Article: PDF

[20] V. A. Bokil and N. L. Gibson. Stability and dispersion analysis of high order FDTD methods for Maxwell's equations in dispersive media. Contemporary Mathematics 586 (2013) 73-81.
Book volume table of contents   
View Article: PDF

[21] Qin Sheng and Shekhar Guha. A compact splitting scheme approach on nonuniform grids. Contemporary Mathematics 586 (2013) 313-321.
Book volume table of contents   
View Article: PDF

[22] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[23] Bengt Hakberg. A discrete KPP-theory for Fisher's equation. Math. Comp. 82 (2013) 781-802.
Abstract, references, and article information   
View Article: PDF

[24] Weizhu Bao and Yongyong Cai. Optimal error estimates of finite difference methods for the Gross-Pitaevskii equation with angular momentum rotation. Math. Comp. 82 (2013) 99-128. MR 2983017.
Abstract, references, and article information   
View Article: PDF

[25] S. Mishra and Ch. Schwab. Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data. Math. Comp. 81 (2012) 1979-2018.
Abstract, references, and article information   
View Article: PDF

[26] Bertram Düring and Carola-Bibiane Schönlieb. A high-contrast fourth-order PDE from imaging: numerical solution by ADI splitting. Contemporary Mathematics 577 (2012) 93-103.
Book volume table of contents   
View Article: PDF

[27] Denise Aregba-Driollet, Gabriella Bretti and Roberto Natalini. Numerical schemes for the Barenblatt model of non-equilibrium two-phase flow in porous media. Quart. Appl. Math. 66 (2008) 201-231. MR 2416771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] E. O'Riordan, M. L. Pickett and G. I. Shishkin. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006) 1135-1154. MR 2219022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Manuel Castro, José M. Gallardo and Carlos Parés. High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems. Math. Comp. 75 (2006) 1103-1134. MR 2219021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Willem Hundsdorfer and Steven J. Ruuth. On monotonicity and boundedness properties of linear multistep methods. Math. Comp. 75 (2006) 655-672. MR 2196985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3